# SDR ASOA2013010702747

- Difficulty date: December 12, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 21,481 hours, 19,830 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB AT LBL 27.50 WL 130 HAS A CRACK INDICATION NOTED APPROX .2 INCHES IN LENGTH 60 PERCENT FSH.  FAILED NDT INSPECTION.  REPAIRED AFT PRESSURE BULKHEAD IAW REO 601R-53-61-1541.
